# SDR CALA2013121393685

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 43,080 hours, 17,846 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN LG.  R & R 26GA FAULT REMOVER, OPERATIONS NORMAL.
